# SDR HALA2011101800470

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 15,711 hours, 37,989 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF: WHEN RETRACTING FLAPS FROM 18 OR 13 DEGREES TO SLATS/0 DEGREES THERE IS A SHUDDER.  THROUGH THE ACFT THAT FEELS LIKE A HYD PROBLEM NOT A FLAP POSITION AERODYNAMIC ISSUE.  ONLY OCCURS WHEN RETRACTING 18/13 DEGREES AIRBORNE.  INSPECTED FLAP/SLAT SYS AND CYCLED SYS THROUGH FULL OPS RANGE.  NO DEFECTS NOTED ON GROUND.  OPERATED LT AND RT HYD SYS ON GROUND, NO DEFECTS NOTED.
